Splitting dosage

Hello - i was diagnosed with hypothroid last April, and haven't found a stable dose yet. I am on liquid thyroxine, as for some reason i am very sensitive to any dose changes. I went to see the endocrinologist 2 weeks ago who said that i have to get my dose up as soon as possible, as i have been feeling terrible, and my T3 (i think) was quite low. I have upped it, but i know that i need more (gone from 68mcg to 77mcg), but need to aim for 100mcg. I get a really rapid heart rate after i have taken it goes up to around 120-130 per minute, which makes me feel very light headed and wobbly, and i have 2 young children to look after. My question is, can you spilt the dose - maybe to try 75 in the morning and a bit more (5 mcg or so) at night? Has anyone else has a sensitivity? I just want to get back to normal! Thanks!

3 Replies

oldestnewest
  • It's fine to split your dose as long as you don't take vits at the same time you need 4 hours between taking those !!

    Jan Xx

  • i always split mine and I can feel my body change when the next dose is due.

    Dancer x

  • Sounds as though you could be taking too much thyroxine and it's not converting to liothyronine (T3), especially as you say you have bad palpitations after taking your meds and the fact that the endo said your T3 was fairly low.

You may also like...